# SDR 04FDEA01918

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062509
- Part serial: MTM049
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP VANE, LOWER SKIN DAMAGED AT OUTBOARD STOP.  REMOVED AND INSTALLED OVERHAULED VANE AT LEFT HAND INBOARD FLAP IAW FEDEX WORKCARD E-8-5750-7-5002 C PT3.
